Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata to ``Concerning arcwise connectedness and the existence of simple closed curves in plane continua''


Author: Charles L. Hagopian
Journal: Trans. Amer. Math. Soc. 157 (1971), 507-509
MSC: Primary 54.55
Original Article: Trans. Amer. Math. Soc. 147 (1970), 389-402.
MathSciNet review: 0275373
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0275373-X
PII: S 0002-9947(1971)0275373-X
Article copyright: © Copyright 1971 American Mathematical Society